# SDR FDEA201109013603

- Difficulty date: September 1, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Gouged
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, 2 LONG GOUGES UNDER L-1 DOOR.  CUTOUT DAMAGE AREA IAW SRM 53-30-3  REV 103 FIG 1.  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 1.  INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-30-2 AND 53-30-3 FIG 1.
